# SDR USAA2015031000013

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 50,790 hours, 18,649 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: E&E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD, AIR TURN BACK.  ON TAKEOFF PASSING 4000 FT, DOOR AFT AVIONICS MSG.  FOUND ALL AVIONICS DOORS CLOSED & SECURED.  OPERATED THE AFT AVIONICS DOOR & DEFECTS WERE NOTED.  LUBRICATED THE AFT AVIONICS DOOR SWITCH.
